×

Found 3,211 Documents (Results 1–100)

Monotonicity properties of regenerative sets and Lorden’s inequality. (English) Zbl 1497.60124

Chen, Zhen-Qing (ed.) et al., Dirichlet forms and related topics, in honor of Masatoshi Fukushima’s beiju, IWDFRT 2022, Osaka, Japan, August 22–26,2022. Singapore: Springer. Springer Proc. Math. Stat. 394, 109-117 (2022).
MSC:  60K05 60J55 60D05
PDF BibTeX XML Cite
Full Text: DOI

Large deviation principles for the processes admitting embedded compound renewal processes. (English. Russian original) Zbl 1486.60052

Sib. Math. J. 63, No. 1, 119-137 (2022); translation from Sib. Mat. Zh. 63, No. 1, 145-166 (2022).
MSC:  60F10 60K05
PDF BibTeX XML Cite
Full Text: DOI

A mathematical model of insurer bankruptcy on a finite time interval. (English. Russian original) Zbl 1491.91103

Comput. Math. Model. 32, No. 3, 259-275 (2021); translation from Prikl. Mat. Inf. 67, 4-18 (2021).
MSC:  91G05
PDF BibTeX XML Cite
Full Text: DOI

Functional limit theorem without centering for general shot-noise processes. (English. Ukrainian original) Zbl 1492.60077

Ukr. Math. J. 73, No. 2, 181-202 (2021); translation from Ukr. Mat. Zh. 73, No. 2, 160-178 (2021).
MSC:  60F17 60F05 60G50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software